Translator Disclaimer
15 April 2007 Connected Lie groups and property RD
I. Chatterji, C. Pittet, L. Saloff-Coste
Author Affiliations +
Duke Math. J. 137(3): 511-536 (15 April 2007). DOI: 10.1215/S0012-7094-07-13733-5

Abstract

For a locally compact group, the property of rapid decay (property RD) gives a control on the convolutor norm of any compactly supported function in terms of its L2-norm and the diameter of its support. We characterize the Lie groups that have property RD

Citation

Download Citation

I. Chatterji. C. Pittet. L. Saloff-Coste. "Connected Lie groups and property RD." Duke Math. J. 137 (3) 511 - 536, 15 April 2007. https://doi.org/10.1215/S0012-7094-07-13733-5

Information

Published: 15 April 2007
First available in Project Euclid: 6 April 2007

zbMATH: 1119.22006
MathSciNet: MR2309152
Digital Object Identifier: 10.1215/S0012-7094-07-13733-5

Subjects:
Primary: 22D15 , 22E30 , 43A15
Secondary: 46L05

Rights: Copyright © 2007 Duke University Press

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.137 • No. 3 • 15 April 2007
Back to Top